| Catalog Number |
60000000L |
| Medical Device Problem Codes |
Nonstandard Device (1420); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the per wo evaluation, during calibration, an error 99 occurred- patient temperature out of calibration and was found to be a faulty isolation cca in an arctic sun device.